# SDR CA970513019

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-44-180
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Part number: 89291003
- Condition: Broken
- Location: Rt Mlg Switch
- Part time: 162 hours
- Component: 89291003
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) GEAR WAS SELECTED DOWN AND THE RT HAND GEAR SAFE LIGHT WOULD GO OUT INTERMITTENTLY.  INVESTIGATION FOUND THE WIRE GOING INTO THE SWITCH BODY WAS BROKEN.
